# SDR LR7A2010072000018

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 37003181L
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5321 FOUND NOSE WHEEL BRACE FITTINGS CORROSION BEYOND LIMITS AT FS 196, WL 146, LBL 4 & RBL 4.  REPLACED LT & RT BRACE FITTINGS IAW SMP583 CHAPTER 51-60 & 51-70.
